Alert archive / Ohio / Tornado Warnings in 2008

Tornado Warning 20, NWS Northern Indiana

June 9, 2008Paulding County, Putnam County, Van Wert County, Ohio

NWS Northern Indiana issued this tornado warning at Jun 9, 2008, 6:19 PM EDT for Paulding County, Putnam County, Van Wert County, Ohio. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2008, 6:19 PM EDT (22:19 UTC)
Expired
Jun 9, 2008, 6:45 PM EDT
In force
26 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon

Counties Paulding County, OH, Putnam County, OH, Van Wert County, OH

The radar

The Northern Indiana radar (KIWX), 121 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 9, 1:38 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.3 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2008-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 691 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2008-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -42 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
691 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
1186 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
-42 m²/s²
0-3 km storm-relative helicity
3 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KIWX 092219
TORIWX
OHC125-137-161-092245-
/O.NEW.KIWX.TO.W.0020.080609T2219Z-080609T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
619 PM EDT MON JUN 9 2008

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN PAULDING COUNTY IN WEST CENTRAL OHIO
  WESTERN PUTNAM COUNTY IN WEST CENTRAL OHIO
  NORTHEASTERN VAN WERT COUNTY IN WEST CENTRAL OHIO

* UNTIL 645 PM EDT

* AT 618 PM EDT...EMERGENCY MANAGEMENT REPORTED A TORNADO NEAR 
  MIDDLE POINT. THESE SEVERE STORMS WERE LOCATED ALONG A LINE 
  EXTENDING FROM GROVER HILL TO OTTOVILLE...OR ALONG A LINE 
  EXTENDING FROM 12 MILES NORTH OF VAN WERT TO 9 MILES NORTH OF 
  DELPHOS...AND MOVING NORTH AT 54 MPH.

* LOCATIONS IN THE PATH OF SEVERE STORMS INCLUDE...
  CONTINENTAL...
  OAKWOOD...CHARLOE AND MELROSE...
  WISTERMAN...KIEFERVILLE AND NORTH CREEK...

THIS IS AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. THIS
SEVERE STORM IS CAPABLE OF PRODUCING MULTIPLE TORNADOES. IF YOU ARE
IN THE PATH OF THIS TORNADO...TAKE COVER IMMEDIATELY

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 4085 8422 4085 8433 4083 8433 4090 8458
      4119 8455 4118 8433 4116 8433 4116 8412
TIME...MOT...LOC 2219Z 195DEG 47KT 4104 8450 4098 8429

$$
2 follow-up statements
000 
WWUS53 KIWX 092223
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
622 PM EDT MON JUN 9 2008

OHC125-137-161-092245-
/O.CON.KIWX.TO.W.0020.000000T0000Z-080609T2245Z/
PUTNAM OH-VAN WERT OH-PAULDING OH-
622 PM EDT MON JUN 9 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR EASTERN
PAULDING...NORTHEASTERN VAN WERT AND WESTERN PUTNAM COUNTIES...

AT 617 PM EDT...EMERGENCY MANAGEMENT REPORTED A TORNADO NEAR MIDDLE 
POINT. THIS SEVERE STORM IS ALSO CAPABLE OF PRODUCING DESTRUCTIVE 
WINDS IN EXCESS OF 80 MPH. THESE SEVERE STORMS WERE LOCATED ALONG A 
LINE EXTENDING FROM 4 MILES SOUTHWEST OF GROVER HILL TO 
OTTOVILLE...OR ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST
OF VAN WERT TO 5 MILES NORTH OF DELPHOS...AND MOVING NORTHEAST AT 30
MPH.

LOCATIONS IN THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
  KALIDA...
  CONTINENTAL...
  BROUGHTON...ROSELMS AND MANDALE...
  CLOVERDALE...
  CHARLOE...OAKWOOD AND MELROSE...
  KIEFERVILLE...WISTERMAN AND NORTH CREEK...

THIS IS AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. THIS
STORM IS CAPABLE OF PRODUCING MULTIPLE TORNADOES AND DESTRUCTIVE 
TORNADO LIKE WINDS . IF YOU ARE IN THE PATH OF THIS TORNADO...TAKE 
COVER IMMEDIATELY

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4085 8422 4085 8433 4083 8433 4083 8435
      4086 8444 4089 8455 4090 8458 4119 8455
      4118 8433 4116 8433 4116 8412
TIME...MOT...LOC 2222Z 206DEG 24KT 4100 8450 4094 8432

$$
000 
WWUS53 KIWX 092242
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
642 PM EDT MON JUN 9 2008

OHC125-137-161-092252-
/O.EXP.KIWX.TO.W.0020.000000T0000Z-080609T2245Z/
PUTNAM OH-VAN WERT OH-PAULDING OH-
642 PM EDT MON JUN 9 2008

...THE TORNADO WARNING FOR EASTERN PAULDING...NORTHEASTERN VAN WERT
AND WESTERN PUTNAM COUNTIES WILL EXPIRE AT 645 PM EDT/545 PM CDT/...

AT 639 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE LINE OF SEVERE THUNDERSTORMS WHICH PROMPTED THE WARNING HAD
WEAKENED OR MOVED OUT OF THE AREA. THEREFORE...THE TORNADO WARNING
HAS BEEN ALLOWED TO EXPIRE.

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4085 8422 4085 8433 4083 8433 4083 8435
      4086 8444 4089 8455 4090 8458 4119 8455
      4118 8433 4116 8433 4116 8412
TIME...MOT...LOC 2242Z 206DEG 24KT 4112 8442 4106 8424

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this tornado warning went out at Jun 9, 2:40 PM EDT, 3 hours 39 minutes earlier.

Area forecast discussion, Jun 9, 2:40 PM EDT, 3 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
240 PM EDT MON JUN 9 2008

...SEVERE STORMS IMMINENT ALONG AND EAST OF A WABASH TO MONTPELIER
LINE...

.NEAR TERM...
STG INSTABILITY/HIGH SFC THETA-E AIRMASS AGAIN THIS AFTN EAST OF SFC
FNTL ZONE NOW BISECTING CWA...RUNNING FM MONTPELIER TO KOKOMO PER
SAT IMAGERY SHOWING WELL DEMARCATED LINE OF TCU. MCV AND ASSOCD MID
LVL SPEED MAX LIFTING NEWD OUT OF SRN IL WILL CONT TO SPARK NEW
CONVECTIVE DVLPMNT NEWD ALG SFC FNTL BNDRY. GREATER RISK WILL BE
W/ORGANIZING MULTICELLULAR CONVN LIFTING NEWD OUT OF EC IL AND
POTENTIAL FOR SHRT SEGMENTED BOW ECHO AND ENHANCED HIGH END WIND
DAMAGE THREAT. BEST GUESS WOULD BE ALG/E OF A LINE FM MARION TO
AUBURN TWD 4 PM.
&&

.SHORT TERM...

...THREAT FOR HEAVY RAIN OVERNIGHT...

FOCUS ON UPSTREAM SW TROUGH OVR KS THIS AFTN AND SECONDARY SFC FNTL
WAVE OVR SRN PLAINS LIFTING NE INTO THE SRN LAKES OVERNIGHT. 12Z
NAM/WRF IDEAL PROG THIS AFTN ALTHOUGH AS IS TYPICAL A BIT SLOW
W/CONV DVLPMNT. ITS CONTS PRIOR SUGGESTION OF LIFTING SFC WAVE UP
THROUGH MIDDLE OF CWA OVERNIGHT W/RENEWED LLJ AND W/HIGH PWAT
AIRMASS IN PLACE SEE NO REASON TO BACK AWAY FM PRIOR HEAVY RAIN
MENTION ESP IN LIGHT OF OTHER GUIDANCE SHOWING SIMILAR RESULTS.
HWVR GIVEN MOST OF CWA HAS ESCAPED BULK OF HEAVY RAINFALL IN THE
LAST WEEK AND HIGH FFG WILL NOT GO W/FFA.

SHOWERS WILL LINGER A BIT INTO TUE AM BFR LIFTING OUT W/PARENT
TROUGH. FLW BACKS BY AFTN AND W/SOME INSOLATION NMM/ARW IDEA OF SCT
DVLPMNT IS CERTAINLY PLAUSIBLE BUT QUITE UNCERTAIN. WILL KEEP W/AT
LEAST SLIGHT CHC MENTION AT THIS POINT.
&&

.LONG TERM
MUCH CALMER LONG TERM IN STORE FOR THE REGION WITH ONE POTENTIALLY
SIGNIFICANT CONVECTIVE EVENT FRIDAY.

QUIET WEATHER WEDNESDAY AS MID LEVEL LOW OVER MT DRIFTS EAST ALONG
US-CN BORDER AS OCCLUDED SFC LOW ALSO MOVES ACROSS ONTARIO.  STRONG
WARM MOIST AIR RETURN AHEAD OF SFC FRONT INCREASES TEMPS/HUMIDITY
WED-THU. WARM MOIST AIRMASS IN PLACE BY THURSDAY AFTERNOON...BUT
WITH HEIGHTS RISING THROUGH THURSDAY AFTERNOON AS SE CONUS RIDGING
HOLDS NWARD OVER AREA...STILL THINKING THERE WONT BE ANY SIGNIFICANT
CONVECTION DEVELOPING DURING PEAK HEATING OF THE AFTERNOON. BUT
SHOULD BE LOOKED AT AGAIN AS 12Z GFS RUN TRENDED TOWARDS MORE
CONVECTIVE ACTIVITY THAN PVS RUNS.

FRIDAY SFC BNDRY APPROACHES WHILE COOLER AIR MOVES IN ALOFT AS H5
TROUGH EDGES EAST. WITH PRESENT TIMING PLACING FRONT JUST TO OUR
WEST ALONG WITH FAVORABLE UPPER LVL WINDS/DIVERGENCE ON FRIDAY
AFTERNOON DEEP MOIST CONVECTION WOULD CERTAINLY BE SUPPORTED. KEPT
LINGERING CHANCES OF PCPN SATURDAY MORNING INTO AFTERNOON WITH COLD
AIR ALOFT ABOVE LEFTOVER BOUNDARIES AT THE SURFACE. GFS ENSEMBLE AND
EC ALL SUPPORT A DRY SATURDAY NIGHT WITH BNDRY WORKING FARTHER
EAST. THUS REMOVED POPS FOR SATURDAY NIGHT WITH DRIER LOW LEVELS
AND WARMER ALOFT WORKING INTO THE REGION.  12Z GFS RUN BRINGS A
DISTURBANCE ROTATING AROUND THE MID LEVEL LOW OVER ONTARIO INTO THE
NORTH PORTION OF THE CWA ON SUNDAY. WILL WAIT TO SEE IF THIS FEATURE
IS REPRODUCED IN SUCCESSIVE RUNS BEFORE INTRODUCING POPS SO LATE IN
THE PERIOD.
&&

.AVIATION...
VFR CONDS XPCD THROUGH EVENING BFR DETERIORATING OVERNIGHT AS SFC
WAVE OVR THE SRN PLAINS LIFTS NEWD. SHLD SEE AN EXPANSIVE AREA OF
SHRA/TSRA OVERNIGHT AS LLJ CRANKS UP AGAIN. GIVEN DEGREE OF DEEP
MSTR IN PLACE...IFR CONDS LOOK PSBL YET WILL KEEP SOMEWHAT
OPTIMISTIC AT THIS POINT W/MVFR MENTION AND SEE HOW AFTN DVLPMNTS
SHAKE OUT...ESP UPSTREAM.
&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

NEAR TERM...HOLSTEN
SHORT TERM...HOLSTEN
LONG TERM...LUDINGTON
AVIATION...HOLSTEN
Hazardous weather outlook, Jun 9, 4:33 PM EDT, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
433 PM EDT MON JUN 9 2008

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-102045-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
433 PM EDT MON JUN 9 2008 /333 PM CDT MON JUN 9 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY THIS EVENING INTO TONIGHT ACROSS THE
AREA. SOME OF THE STORMS MAY BECOME SEVERE THIS EVENING. DAMAGING
WIND GUSTS TO 65 MPH IS THE MAIN THREAT. HAIL TO THREE- QUARTERS
OF AN INCH IS ALSO POSSIBLE.

IN ADDITION...RAINFALL RATES OF 1 TO 2 INCHES PER HOUR ARE
POSSIBLE...ESPECIALLY TONIGHT. STORM RUNOFF COULD LEAD TO ISOLATED
FLOODING OF STREETS... SMALL STREAMS AND BASEMENTS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH SATURDAY NIGHT. IT REMAINS
TOO EARLY TO ASCERTAIN THE RISK OF SEVERE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING.
IN ADDITION TO SEVERE WEATHER REPORTS...RAINFALL REPORTS OF OVER
ONE INCH PER HOUR RATES OR TOTALS GREATER THAN 1.50 INCHES ARE
APPRECIATED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-102045-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
433 PM EDT MON JUN 9 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE
MICHIGAN.

.DAY ONE...TONIGHT

THE CHANCE FOR THUNDERSTORMS WILL INCREASE INTO TONIGHT ACROSS THE
AREA. SOME OF THE STORMS COULD PRODUCE WIND GUSTS TO 40 KNOTS WITH
LOCALIZED HIGH WAVES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH SATURDAY NIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP

In the hours before

Local storm report, Jun 9, 6:09 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
609 PM EDT MON JUN 09 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0603 PM     TSTM WND DMG     FORT WAYNE              41.07N  85.14W
06/09/2008                   ALLEN              IN   AMATEUR RADIO

            WIRES DOWN AT INTERSECTION OF 14 AND 69

&&

EVENT NUMBER 01429

LMK
Local storm report, Jun 9, 6:11 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
611 PM EDT MON JUN 09 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TSTM WND GST     OHIO CITY               40.77N  84.62W
06/09/2008  M80 MPH          VAN WERT           OH   AMATEUR RADIO

&&

EVENT NUMBER 01430

LMK
Local storm report, Jun 9, 6:12 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
612 PM EDT MON JUN 09 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             SOUTH WHITLEY           41.09N  85.63W
06/09/2008  M0.70 INCH       WHITLEY            IN   NWS EMPLOYEE

            DIME SIZED HAIL AT 800 WEST AND SR 14

&&

EVENT NUMBER 01431

LMK
Local storm report, Jun 9, 6:13 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
613 PM EDT MON JUN 09 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0612 PM     TSTM WND DMG     CHURUBUSCO              41.23N  85.32W
06/09/2008                   WHITLEY            IN   LAW ENFORCEMENT

            FIRE DEPT REPORTED SOME TREES DOWN

&&

EVENT NUMBER 01432

SCHOTT
Local storm report, Jun 9, 6:17 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
617 PM EDT MON JUN 09 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0614 PM     WALL CLOUD       WETSEL                  40.95N  84.44W
06/09/2008                   VAN WERT           OH   EMERGENCY MNGR

            WALL CLOUD IN WETZEL

&&

EVENT NUMBER 01433

LMK
Local storm report, Jun 9, 6:18 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
618 PM EDT MON JUN 09 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0617 PM     TORNADO          MIDDLE POINT            40.86N  84.45W
06/09/2008                   VAN WERT           OH   EMERGENCY MNGR

            TORNADO ON GROUND SOUTH OF MIDDLEPOINT NEAR DELPHUS

&&

EVENT NUMBER 01434

LMK

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 4:13 PM EDTSevere Thunderstorm WarningIWXDefiance, Paulding24 min
Jun 9, 5:48 PM EDTSevere Thunderstorm WarningIWXAllen, Putnam, Van Wert57 min
Jun 9, 6:01 PM EDTTornado WarningIWXVan Wert29 min
Jun 9, 6:27 PM EDTSevere Thunderstorm WarningIWXAllen, Putnam48 min
Jun 9, 6:31 PM EDTSevere Thunderstorm WarningIWXDefiance, Henry29 min
Jun 9, 6:34 PM EDTSevere Thunderstorm WarningIWXDefiance, Williams56 min
Jun 9, 7:02 PM EDTSevere Thunderstorm WarningIWXFulton58 min
Jun 9, 7:09 PM EDTSevere Thunderstorm WarningIWXWilliams35 min
Jun 9, 7:10 PM EDTSevere Thunderstorm WarningIWXFulton, Henry20 min

Nearby

Tornado Warnings in Ohio, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.